We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
Published in Dermatology

Journal Scan / Research · January 08, 2022

Complications Associated With Steroid Pulse Therapy for DIHS/DRESS

The Journal of Dermatology

 

Additional Info

The Journal of Dermatology
Is steroid pulse therapy a suitable treatment for drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms? A systematic review of case reports in patients treated with corticosteroids in Japan
J Dermatol 2021 Nov 09;[EPub Ahead of Print], H Hashizume, Y Ishikawa, S Ajima

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading